A1 Journal article (refereed)
Singularities in L^p-quasidisks (2021)

Iwaniec, T., Onninen, J., & Zhu, Z. (2021). Singularities in L^p-quasidisks. Annales Fennici Mathematici, 46(2), 1053-1069. https://doi.org/10.5186/aasfm.2021.4665

JYU authors or editors

Publication details

All authors or editors: Iwaniec, Tadeusz; Onninen, Jani; Zhu, Zheng

Journal or series: Annales Fennici Mathematici

ISSN: 2737-0690

eISSN: 2737-114X

Publication year: 2021

Volume: 46

Issue number: 2

Pages range: 1053-1069

Publisher: Suomen matemaattinen yhdistys ry

Publication country: Finland

Publication language: English

DOI: https://doi.org/10.5186/aasfm.2021.4665

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/77643

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1909.01573


We study planar domains with exemplary boundary singularities of the form of cusps. A natural question is how much elastic energy is needed to flatten these cusps; that is, to remove singularities. We give, in a connection of quasidisks, a sharp integrability condition for the distortion function to answer this question.

Keywords: complex analysis

Free keywords: cusp; mappings of integrable distortion; quasiconformal; quasidisk

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2021

JUFO rating: 2

Last updated on 2022-20-09 at 14:48